# SDR MASA97089

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21YV
- Make and model: Beech 1900D
- Aircraft serial: UE21
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 12,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE LEFT AND RIGHT OUTBOARD ELEVATOR HINGE ASSEMBLIES WERE FOUND CORRODED.  REMOVED AND REPLACED HINGE ASSEMBLIES.  (X)
